Skoči na glavni sadržaj

Mathematical Communications , Vol. 24 No. 2, 2019.

  • Datum izdavanja: 25.10.2019.
  • Objavljen na Hrčku: 25.10.2019.

Sadržaj

Puni tekst

On the approximation by Bezier-Paltanea operators based on Gould Hopper polynomials (str. 147-164)

Mohammad Mursaleen, Shagufta Rahman, Khursheed J. Ansari
Izvorni znanstveni članak


Convolution and radius problems of analytic functions associated with the tilted Carathéodory functions (str. 165-179)

Nak Eun Cho, Sushil Kumar, Virendra Kumar, V. Ravichandran
Izvorni znanstveni članak


A parameter uniform fitted mesh method for a weakly coupled system of two singularly perturbed convection-diffusion equations (str. 193-210)

Saravana Sankar Kalaiselvan, John J.H. Miller, Valarmathi Sigamani
Izvorni znanstveni članak


Rank bounded Hibi subrings for planar distributive lattices (str. 211-220)

Rida Irfan, Nadia Shoukat
Izvorni znanstveni članak


Group classification of space-time fractional nonlinear Poisson equation (str. 221-233)

Aminu Ma'aruf Nass, Kassimu Mpungu, Rahmatullah Ibrahim Nuruddeen
Izvorni znanstveni članak


Ryser's Conjecture under eigenvalue conditions (str. 235-244)

Luis H. Gallardo
Izvorni znanstveni članak


A remark on the radial solutions of a modified Schrödinger system by the dual approach (str. 245-262)

Dragos-Patru Covei
Izvorni znanstveni članak


Multifold convolutions of binomial coefficients (str. 279-287)

Nadia N. Li, Wenchang Chu
Izvorni znanstveni članak


Posjeta: 7.088 *